# SDR CA010118010

- Difficulty date: November 28, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Damaged
- Location: Spring
- Part time: 1,033 hours, 421 cycles
- Component: Brake Pedal, 24200101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF BRAKE-PEDAL RETURN SPRINGS, WE NOTICED THAT SPRINGS ON RT SIDE WERE VERY LOSE, NO TENSION ON THEM. WE INVESTIGATED FURTHER TO FIND THAT DISTANCE BETWEEN SPRINGS HOLDING BRACKET & BRAKE-PEDAL POS TRANSDUCER SUPPORT WAS NOT SAME ON RT & LT SIDE OF A/C. FIG.1 ATTACHED. DISTANCE BETWEEN SPRINGS HOLDING BRACKET & THE TRANSDUCER SUPPORT IS 5.250 INCH ON LEFT SIDE & 5.813 INCH ON RT SIDE. WE VERIFIED ON A 2ND A/C OF SAME TYPE TO FIND A DIMENSION OF 5.250 ON BOTH LT & RT SIDES.WE STRONGLY SUSPECT THAT RT SPRING HOLDING BRACKET WAS NOT POSED & INST PROPERLY AT MANUFACTURE:
